MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751LNAL
Medical Device Problem Code Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Codes Hyperglycemia (1905); Nausea (1970); Vomiting (2144); Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 01/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.(b)(4).
 
Event or Problem Description
The customer¿s husband reported via phone call that they were hospitalized due to high blood glucose and diabetic ketoacidosis on (b)(6) 2020 to (b)(6) 2020 with blood glucose of 592 mg/dl and did not feel okay to trouble shoot.The customer did experienced the symptoms such as nausea and vomiting.It was also reported that the insulin pump¿s buttons were hard to press.Customer declined to trouble shooting for hyperglycemia.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the functional test, including the displacement test, rewind, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and delivery accuracy test at 0.08700 inches.The stop current and run current measurement tests are within specification.Device also passed self test, off no power alarm test and a21 error test.Device uploaded properly using carelink.Device had intermittent button response on the act button due to flattened dome switch.No button error alarm noted.During visual inspection, the keypad connector on the lcd/b was found locked properly.Device had minor scratched display window, cracked case at display window corner, cracked belt clip slot and cracked reservoir tube lip.The test p-cap and reservoir does lock in place in the reservoir compartment.

Brand Name
530G INSULIN PUMP MMT-751LNAL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9595147
Report Number3004209178-2020-56457
Device Sequence Number16769060
Product Code OZO
UDI-Device Identifier00643169933200
UDI-Public(01)00643169933200
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-751LNAL
Device Catalogue NumberMMT-751LNAL
Device Lot NumberA5751LNALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2020
Initial Date Received by Manufacturer 01/10/2020
Supplement Date Received by Manufacturer03/05/2020
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR, UNOMED INF SET
Outcome Attributed to Adverse Event Hospitalization;
Patient Age38 YR
Patient Weight140